• Title of article

    How often surface diffeomorphisms have infinitely many sinks and hyperbolicity of periodic points near a homoclinic tangency

  • Author/Authors

    A. Gorodetski ، نويسنده , , V. Kaloshin، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2007
  • Pages
    88
  • From page
    710
  • To page
    797
  • Keywords
    Homoclinic tangency , Infinitely many coexisting sinks , Newhouse domain , Non-uniformhyperbolicity , prevalence
  • Journal title
    Advances in Mathematics
  • Serial Year
    2007
  • Journal title
    Advances in Mathematics
  • Record number

    295107